# SDR DALA13060175802

- Difficulty date: November 8, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 40,401 hours, 13,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 41L INOPERATIVE.  REPAIRED BROKEN WIRE,  OPS NORMAL.
